# SDR N6WA2014101101

- Difficulty date: October 11, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 16,658 hours, 10,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE PROX SYS NR 1.  PERFORMED NLG EXTENSION & RETRACTION IAW AMM 32-30-00. OPERATIONS CHECKED GOOD.  PERFORMED FULL LG EXTENSION & RETRACTION IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD, CANNOT DUPLICATE.
